# SDR CALA2025022102413

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 51,960 hours, 18,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GRIT BAR IS DRAGGING ON THE FLOOR WHEN DISARMED. PROPER AMOUNT OF GIRT IS EXTENDING FROM SLIDE PER MM 25-66-01. OK FOR SERVICE.
